# SDR 98ZZZM887

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Controller
- Part number: HYLZ51071
- Condition: Failed
- Location: Cabin
- Part time: 62,163 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING DESCENT AT APPROXIMATELY 14,000 FT, A SUDDEN AND STRONG BURNING SMELL WITH A HAZE OF SMOKE FILLED COCKPIT.  INSPECTION OF AIRCRAFT FOUND CIRCUIT CARD FAILURE IN CABIN TEMPERATURE CONTROLLER IN CABIN CEILING.  UNIT WAS REPLACED AND SYSTEM CHECKED SATISFACTORY IAW CHAPTER 21.  (M)
